Jump to content
Acne.org Community

sadamy

Member
  • Total Reviews

    0
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

1 Neutral

About sadamy

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I'm taking antibiotics for my acne. I never had acne untill 5 months ago and it's just not going away. My doctor has given me doxylin and BP. I was thinking if i take the antibiotics for sometime and get clear skin and then do accutane on a fairly clear skin for a month or so will I be clear? I have mild acne. One huge zit and 3-4 raised bumps. PLEASE HELP ME. THE EXPERIENCED PEOPLE. Can these antibiotics put an end or I might need accutane?
  2. sadamy

    Insecure

    Hey, I feel your pain but don't think this is the end. Acne although doesn't dissapear over night but it is not completely incurable. I hate all those people who said that to you and want you to know you're not alone. Have you considered accutane?
  3. I used to have clear skin and since a almost a year I started having acne and it has seriously ruined my life. I've become so so so depressed, i have no interest in anything any more. Also, no one seems to really care. Please tell me what should i do. i always have 2-3 pimples on my face esp on the right side. My derma gave me two antibiotics, doxy and erythromycin do they help with papules? Should I go on accutane for mild acne? Please reply.
  4. Hello, I'm 21 years old and always had a very good skin. Since, about 6 six months I started getting acne, first breakout was 5-6 huge pimples on the right side of my face that have still left marks, they are fading however. Once they ceased down I have been getting 2-3 tiny pimples at a time. Although, it's not bad but it's very very frustrating. I don't get any huge zits but these small spots are ugly!!!!! I have very white skin so they are visible from China. What is the best way to deal with them? Should I consider accutane? The dermatloigts are expensive and I'm a student. Please help me what's the best way to get rid of these for good? I have a trip in January and want to have a decent skin by then. Please helppppppppp.
×